# SDR YENA2024040500492

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 2,826 hours, 506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8417, BOS-JFK. 'FUME EVENT DIRTY SOCK SMELL/ODOR REPORTED BY INFLIGHT & CUSTOMERS THROUGHOUT CABIN; PERFORMED PACK BURN PER AMM 21-00-00-615-804-A. REPLACED 2 OZONE FILTERS ON L/P 3975587 AND CABIN RECIRCULATION FILTERS  .'
